# SDR 04FDEA00184

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,953 hours, 39,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: FX65234084
- Condition: Cracked
- Location: Lwr Nose Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NOSE COMPT DOOR CUTOUT SUPPORT ANGLE IS CRACKED AT FS 203 RBL 11.  REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-30-2 AT MAE ON N/R N00687.
